Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Dry mouth, yellow phelgm, tonsil stones, vaginal itching, redness, swelling in vulva. Reason for these symptoms?

Hey So my question is ive shown symptoms : dry mouth , yellow flem like substance coming out of mouth when brushing , tonsil stones , vaginal itch , vaginal dry skin (vulvar region) , redness / swelling of vulvar area , and no burning inside vagina , only by cliteros . . . I ve been tested by for HIV , STI s , and for bacterial vag. and yeast infection and got NEG for all .... whats wrong ?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The vaginal itching and swelling that you have is not likely to be related to the upper respiratory tract infection that you are having. It is likely to be vulvovaginitis which needs systemic antibiotics for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor